# SDR 97UAL900818

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU300AB
- Condition: Loose
- Location: Nr 3 Strut
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 3 STRUT OVERHEAT LIGHT CAME ON, POWERED BACK AND LIGHT WENT OUT.  SECURED  BLEED.  ADVANCE  POWER OPERATION NORMAL.  *S/D*  SECURED LOOSE CLAMP ON THE HIGH PRESSURE SHUTOFF VALVE.
